Optical solitons for nonlinear coupled Klein-Gordon equations


Guner O., Bekir A.

OPTOELECTRONICS AND ADVANCED MATERIALS-RAPID COMMUNICATIONS, vol.9, pp.332-343, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9
  • Publication Date: 2015
  • Title of Journal : OPTOELECTRONICS AND ADVANCED MATERIALS-RAPID COMMUNICATIONS
  • Page Numbers: pp.332-343

Abstract

In this paper, we obtained the 1-soliton solution of the coupled, two coupled and three coupled nonlinear Klein-Gordon equations. By using ansatz method, we found exact analytical bright and dark optical soliton solutions for the considered models. As a result, exact solutions with amplitude, inverse width, velocity and free parameters are obtained. The power of this manageable method is presented by applying it to several examples. This approach can also be applied to other nonlinear differential equations system.